Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Brain Fog/ Having Trouble Concentrating


[Pr...]

Recommended Posts

Hey Guys,

 

I am in stage 6 of the ashton manual with tapering from 3 mg of clonazepam. Which is about 12 weeks of tapering so far. Does anyone have trouble concentrating/brain fog? Let me know. Any success stories, and also if anyone relates to it please let me know.

 

Thanks!

Link to comment
Share on other sites

Didn’t taper but I’ve been experiencing this really bad for the past 3 1/2 months after getting off. Had to drop my classes and everything. People say on here say that it does get better over time though.
Link to comment
Share on other sites

Yes, brain fog is terrible for about two weeks after I cut my medication. After that it gets increasingly better until I cut again. It’s a horrible side effect but it does get better!
Link to comment
Share on other sites

Yes, brain fog is terrible for about two weeks after I cut my medication. After that it gets increasingly better until I cut again. It’s a horrible side effect but it does get better!

I know I reinstating probably wouldn't work for me, but this makes me want to reinstate lol. Been dealing with this nonstop for almost 4 months.
Link to comment
Share on other sites

Oh my gosh, yes, I can unfortunately relate to this all too well.  The brain fog has been terrible for me almost consistently since I went below .5 mg of lorazepam.  It seems to get worse the lower I go.  I am trying really hard to trust that it will get better one day.

 

Haimona

Link to comment
Share on other sites

×
×
  • Create New...